# SDR CA060519003

- Difficulty date: May 18, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Dhav DHC8202
- System (JASC): 2710 · Aileron Control System
- Part: Spring
- Part number: 82740037101
- Condition: Broken
- Location: Gust Lock
- Component: Gust Lock, Dhav
- Component part number: 82740184059
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 OF 2 AILERON GUST LOCK SPRINGS FOUND BROKEN WHEN PANELS REMOVED TO PERFORM OTHER MAINTENANCE REF IPC 27-12-00 FIG 20, ITEM 210.  AIRCRAFT TOTAL TIME 19575 HOURS, 12119 CYCLES.
